# SDR UALA2012091105109

- Difficulty date: September 10, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 42,580 hours, 16,649 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER PYLON HYD LINE FWD GANG CLAMP CHAFED INTO PYLON STRUCTURE.  LEFT SIDE FWD OF PRECOOLER IN TWO PLACES.  AFTER BLENDING FOUND TO BE OUT OF LIMITS IAW A320 SRM.  REMOVED AND REPLACED PILLAR ASSY IAW A320 SRM.
